# SDR REXA2024102200915

- Difficulty date: February 16, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N482PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15482
- Aircraft time: 7,359 hours, 6,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD J ANGLE AT FS 280 IS CORRODED BETWEEN LBL 12 AND RBL 12  REPLACED FS280 FWD J ANGLE P/N CC670-34095-1 IAW CRJ 900 SRM 51-40-11-001-001-A01=, 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
